MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562471
Medical Device Problem Codes Failure to Deliver Energy (1211); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captiflex snare was used during a gastrointestinal procedure performed on (b)(6) 2023.During preparation, the cautery of the device was not working.No problem was noted with the handle of the device.The procedure was completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h10: investigation results one captiflex snare was received for analysis.Visual inspection of the returned device revealed no problems.Functional inspection was performed and when the device was connected to the 10-inch loop fixture, the loop could extend without any problem.Electrical testing was performed, and the device was found within specification.No other device problems were noted.The reported complaint of device failure to deliver energy was unable to be confirmed since the device passed electrical testing upon return.The reported complaint of loop failure to extend was unable to be confirmed since the loop could extend completely.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is no problem detected since the reported complaint cannot be confirmed.
 
Event or Problem Description

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18161030
Report Number3005099803-2023-06266
Device Sequence Number7216013
Product Code FDI
UDI-Device Identifier08714729019459
UDI-Public08714729019459
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Model NumberM00562471
Device Catalogue Number6247
Device Lot Number0031468613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown